# SDR QXEA2014052800444

- Difficulty date: May 28, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 1,177 hours, 1,264 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Lt Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRINDING NOISE DURING TAXI-IN AND BRAKE PARTS FOUND NEAR LT MAIN GEAR ON POST-FLIGHT. PERFORMED WHEEL BEARING FAILURE INSPECTION/CHECK AMM TASK 05-50-17-210-801, DUE TO DAMAGE, R & R LT GEAR AXLE AMM TASK 32-11-04-000-801 + 32-11-04-400-801, R & R NR 1 BRAKE MAINTENANCE 6324201, REMOVED + REINSTALLED NR 2 BRAKE TO FOM MTC 6324201,  R & R NR 1 & NR 2 WHEEL ASSY IAW MAINTENANCE 6324101, R & R NR 1 WHEEL SPEED TRANSDUCER AMM TASK 32-46-11-000-801 + 32-46-11-400-801 REPLACED AXLE NUT AND HUB CAP.  ANTI SKID BIT TEST GOOD. RETURNED TO SERVICE.
